# SDR CA050706005

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,488 hours
- Engine: Lyc O360C2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP CABLE FRAYED AT WING ROOT PULLEY.  THIS CABLE WAS A GALVANIZED CABLE.
